... with mood swings, anxiety, etc.. My problem is the side effect it has with me. I am a happily married woman and it cause my sex drive to go out. :( I am here and my body is aware and does what it does, until it hits a brick wall... very frustrating for me and of course my hubby has no idea. Anyone have idea for me? I go talk to my doc on the 9th and plan on telling her but almost hate to because it DOES seem to work with what it's intended for. Thanks in advance
5 Jul 2012
Unfortunately, this is a common side effect of most antidepressant medications. The only one that seems to not have this effect for most people is Wellbutrin. In fact, it is sometimes prescribed for this very reason, to combat the anorgasmia caused by other medications. Didn't work for me, but worth asking the doctor.
5 Jul 2012
As far as I know this is one of the downsides to this type of medication, a common side effect. It's almost an unfair trade-off, but in the long run, worth it. I know there are therapies to help with this. Inquire about those options and possibilities when you talk to your Doc. Hope this helps.
5 Jul 2012
Hello tyaszmom. I agree with the previous answers. Just to show you how a drug can effect us in a different way, I take Paxil and libido is in my case, not a problem. I suggest you ask your doctor about Lexapro. It might be a alternative that works better for you. Regards, pledge
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I paged my nurse practioner because I didn't' know who to call and obviously since she doesn't do therapy she wasn't much help. I ...
2 answers • 28 May 2011
Im 24 yr female mother of three mental illness runs in family strong I just got put onpaxil and im having side effects no sex drive i dont want to ...
5 answers • 15 May 2012
I think I may possibly have it. I've read some stuff online about it but its all really long words and complicated. Can somebody tell me what it ...
1 answer • 17 Jul 2013
Hello, I was wondering if anyone has had a positive experience with any medications in order to relieve obsessive thought/ behavior patterns related ...
2 answers • 22 Dec 2014